# SDR SWAA2020010840291

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT LIGHT LOCATOR INOP.          / TERMINATED WIRES PER SWPM & WDM.
